Natural affinors on the $(r,s,q)$-cotangent bundle of a fibered manifold

Tom 83 / 2004

J. Kurek, W. M. Mikulski Annales Polonici Mathematici 83 (2004), 57-64 MSC: 58A20, 53A55. DOI: 10.4064/ap83-1-7

Streszczenie

For natural numbers $r,s,q,m,n$ with $s\geq r\leq q$ we describe all natural affinors on the $(r,s,q)$-cotangent bundle $T^{r,s,q*}Y$ over an $(m,n)$-dimensional fibered manifold $Y$.

Autorzy

  • J. KurekInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. Marii Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail
  • W. M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek